Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The convergence of an algorithm for solving sparse nonlinear systems

Author: C. G. Broyden
Journal: Math. Comp. 25 (1971), 285-294
MSC: Primary 65H10
MathSciNet review: 0297122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new algorithm for solving systems of nonlinear equations where the Jacobian is known to be sparse is shown to converge locally if a sufficiently good initial estimate of the solution is available and if the Jacobian satisfies a Lipschitz condition. The results of numerical experiments are quoted in which systems of up to 600 equations have been solved by the method.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H10

Retrieve articles in all journals with MSC: 65H10

Additional Information

Keywords: Sparse, algebraic, nonlinear, systems
Article copyright: © Copyright 1971 American Mathematical Society